标题:A time–space spectral tau method for the time fractional cable equation and its inverse problem
作者:Yang, Xiu ;Jiang, Xiaoyun ;Zhang, Hui
作者机构:[Yang, Xiu ;Jiang, Xiaoyun ;Zhang, Hui ] School of Mathematics, Shandong University, Jinan; 250100, China
通讯作者:Jiang, Xiaoyun
来源:Applied Numerical Mathematics
出版年:2018
卷:130
页码:95-111
DOI:10.1016/j.apnum.2018.03.016
摘要:This paper is devoted to the numerical solution of the time fractional cable equation and its inverse problem. The time–space spectral Legendre tau method based on the shifted Legendre polynomial and its operational matrices is used to solve the direct problem. Furthermore, we prove that the approximated solution of this method converges to the exact solution. In addition, the inverse problem is formulated by using the Tikhonov regularization, the stability and convergence for the inverse problem are provided, then we analyse the sensitivity coefficients and apply the nonlinear conjugate gradient method to solve the regularized problem. Finally, some numerical results are carried out to support the theoretical claims.
© 2018 IMACS
收录类别:EI
资源类型:期刊论文
TOP